# SDR F3LA2013070100870

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 40,500 hours, 19,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK,  PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM.  RECEIVED FAULT MESSAGE,  EPSU INT.  LOAD EMERGENCY RT.   R & R L2 AND R2 EMERGENCY LOCATION SIGNS IN REF TO AMM 33-51-17 PB 40.  OPS CHECKED GOOD.  REPLACED BOTH THE L2 (45WL) AND RT  (44WL) EXIT SIGN ASSEMBLIES BECAUSE THERE WERE LAMPS BURNED OUT.  REPLACED BOTH ASSEMBLIES CLEARED THE EPSU FAULT.  REPLACED THE OLD STYLE INCANDESCENT SIGN WITH THE NEW STYLE LED SIGN.
